# SDR DALA2019122407533

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 61,267 hours, 23,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS FROM ROWS 23-33 FOUND INOPERATIVE. R/R EMERGENCY LIGHTS POWER SUPPLY M1672 AS PER AMM 33-51. OPS CK GOOD.
